# SDR C77A20140323014

- Difficulty date: March 23, 2014
- Submitted: March 23, 2014
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 16,225 hours, 9,293 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bushing
- Part number: 17070502003
- Condition: Migrated
- Location: Nlg
- Part time: 16,225 hours, 9,293 cycles
- Component: Strut
- Component part number: 17070405405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RETRACT ACTUATOR LOWER ATTACH POINT OTBD LUG, INBD BUSHING HAS MIGRATION IN THE FITTING, PN 170-70502-003.  REPLACED NLG RETRACT ACTUATOR FITTING BUSHINGS ON WORK ORDER 740147-708 IAW ED-LLI-10-0008 & EO E17X-3200-007 REV IR WORK ORDER 1416142.
